# SDR 2006UALA01953

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 42,963 hours, 15,036 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KTS DUE A CONFIGURATION WARNING HORN.  TAKEOFF WARNING AT APPROX 100KTS, RTO AT APPROX 110KTS. PER CREW, "SPOILER" MESSAGE OCCURED ALONG WITH CONFIGURATION WARNING.  ADJUSTED SPOILER HANDLE POSITION SWITCH AND TAKEOFF WARNING TESTED OKAY.
